Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Juvederm voluma
May 11, 2014

Hi Dr. P-

Do you have any thoughts on Juvederm voluma.. i am considering it because after many sculptra sessions since 2004 the dr and i am not sure how much more i can benefit from sculptra. I have read reports that it can last up to two years. is that your experience? The price is 1200.00 for 2 vials or syringes or something like that which is not that far off the sculptra price.

By the way the last time I used the sculptra assistance program they raised the price 100%. I used to qualify for 2 vials for 400.00 and now it is 400.00 per vial. I actually paid MORE using the assistance program than had i just gone directly to the Dr. I complained but they refused to call me back or even listen to me. I was extremely disappointed.

Thank you for your time..

Response from Dr. Pierone

Hello, thanks for posting.

There is no question that the Sculptra patient assistance program has become much stingier. We have many patients who need much more than the company will allow, and simply can't afford the product or injection fees (and we do a very inexpensive sliding scale to cover the injections)

I think Voluma is a good new product. It may last up to 2 years, but the patient satisfaction scores start dropping off after a year, but only some patients get 2 years of benefit from it.

I believe that Artefill is a better solution for facial wasting. It is comparably priced with Voluma, and is much more durable. Artefill is composed of 20% PMMA and 80% bovine collagen. The collagen is reabsorbed, but the PMMA is permanent. So a series of treatments will result in a gradual facial restoration, with long-term results.

I hope this information helps and good luck!



Previous
Facial Changes on HAART
Next
Is HIV/AIDS facial wasting inevitable

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement